Well, to clarify what I meant by "flu-like symptoms", here's what I was experiencing during weeks 4-5 in particular at 75mg/day.
- Constant aching in the kidney area, stomach and chest area. Especially bad at night. Even rolling over in bed hurt pretty badly and kept me up most of the night.
- Feeling like I had a fever most of the time. Red in the face, feeling shivers, etc.
- Lethargy, but this could have been due to lack of sleep
But yea, once I lowered it to 50mg/day, I was much better. So like you said, I think that's the sweet spot.
dang man. i have experienced some of that but not all. kidney aches i feel when i eat super high protein and not enough water, or i get dehydrated.
red in face, i got a bit of that, kind of flushing effect, and i was hotter. but no shivers.
no changes in energy or lethargic effects, but i always feel like piss because i have bad sleeping problems.
well sorry about those issues man but it is good that now you know for yourself. personal experience is key. and me and you came to the same conclusion about dosage so that is definitely a reassurance.